Weight Gain

Discussion in 'Fibromyalgia Main Forum' started by Vada, Aug 19, 2006.

  1. Vada

    Vada New Member

    Thhanks for all of the feedback. I found out the hard way that good old Geodon was the cause. In 1 week i put on 8 pounds, had swelling in my legs and my feet. On thursday, my psych had me stop it immediately especially since the 80mg I was up mto was causing this and made me so sleepy that i would fall asleep in the middle of a bit of food. Not a pretty sight, especially when eating blueberry pie. I am on a lose dose diuretic which is helping with the weight and swelling. It will take up mto 2 weeeks to get the geodon out of my system and then we are back to square one in trying to find a med that I can tolerate that will ehlp me with the mood disorder and si. LaVada
  2. NyroFan

    NyroFan New Member

    Vada:

    I know the feeling. I was taken off of Ultram, Elavil and Sonata last week by my FM doc (at my suggestion) and he substitued Restoril for bedtime.

    I know I will lose weight now. He wants me to do water aerobics and use my stationary bicycle (with the arm movement bars).

    I know the feeling. It is trial and error.

    hugs,

    nyrofan
  3. pam_d

    pam_d New Member

    I am chuckling at the picture of you falling asleep in your blueberry pie. It's good you have your sense of humor, sometimes that's all we have when going through this stuff. I hope your doctor can find something better for you that doesn't cause these side effects.

    ((Hugs))
    Pam